# SDR ASAA2015010510151

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,564 hours, 7,947 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM TRANSMIT BUT NO RECEIVE. TRIED MULTIPLE TIMES.  ACFT GROUNDED.  PERFORMED OUT GOING CALL AND INCOMING CALLS IAW MM 23-15-00.  OPS NORMAL EACH TIME.  NO HISTORY LAST 90 DAYS.
